@article{MAIS_2022_29_2_a2,
author = {B. Y. Solon},
title = {Enumeration degrees of the bounded sets},
journal = {Modelirovanie i analiz informacionnyh sistem},
pages = {104--114},
year = {2022},
volume = {29},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MAIS_2022_29_2_a2/}
}
B. Y. Solon. Enumeration degrees of the bounded sets. Modelirovanie i analiz informacionnyh sistem, Tome 29 (2022) no. 2, pp. 104-114. http://geodesic.mathdoc.fr/item/MAIS_2022_29_2_a2/
[1] U. Andrews, H. Ganchev, R. Kuyper, S. Lempp, J. Miller, A. Soskova, M. Soskova, “On cototality and the skip operator in the enumeration degrees”, Transactions of the American Mathematical Society, 372:3 (2019), 1631–1670 | DOI | MR | Zbl
[2] B. Solo, S. Rozhkov, “Enumeration degrees of the bounded total sets”, in International Conference on Theory and Applications of Models of Computation, Springer, 2006, 737–745 | DOI | MR | Zbl
[3] S. Rozhkov, “Properties of e-degrees of the bounded total sets”, Automatic Control and Computer Sciences, 44:7 (2010), 452–454 | DOI
[4] H. Rogers Jr, Theory of recursive functions and elfective computability, McGraw-Hill, New York, 1967 | MR
[5] M. G. Rosinas, “Chastichnie stepeni i r-stepeni”, Siberian Mathematical Journal, 15:6 (1974), 1323–1331
[6] S. B. Cooper, “Partial degrees and the density problem. Part 2: The enumeration degrees of the $\Sigma2$ sets are dense”, The Journal of symbolic logic, 49:2 (1984), 503–513 | DOI | MR | Zbl
[7] M. G. Rosinas, Operacia skachka dlja nekotorih vidov svodimosti, VINITI Dep 3185-76
[8] K. McEvoy, “Jumps of quasi-minimal enumeration degrees”, The Journal of symbolic logic, 50:3 (1985), 839–848 | DOI | MR | Zbl
[9] J. Case, “Enumeration reducibility and partial degrees”, Annals of mathematical logic, 2:4 (1971), 419–439 | DOI | MR | Zbl